# SDR 96ZZZX52

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54807
- Make and model: Cessna 172P
- Aircraft serial: 17275055
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Defective
- Location: Retract System
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE PRACTICING LANDINGS WITH STUDENT, THE FLAPS FAILED TO RETRACT.  AFTER RECYCLING THE FLAP HANDLE SEVERAL TIMES, THE FLAPS FINALLY DID RETRACT.  (SECOND OCCURRENCE IN 3 DAYS.)  THE CAUSE APPEARS TO BE A BAD ELECTRICAL CONTACT, SINCE IT IS INTERMITTENT.
